JournalslemVol. 59, No. 3/4pp. 287–306

Une version effective du théorème de Lindemann-Weierstrass par des méthodes d'indépendance algébrique

  • Damien Roy

    University of Ottawa, Canada
Une version effective du théorème de Lindemann-Weierstrass par des méthodes d'indépendance algébrique cover
Download PDF

Abstract

We present a new completely effective proof of the Lindemann-Weierstrass theorem based on algebraic independence methods. Although it is slightly weaker than the best known estimate due to A. Sert, it improves the best estimate due to M. Ably obtained by such methods. The novelty of the proof lies in the simplicity of the construction of auxiliary functions, a fact that we exploit to introduce the non-specialist to methods of algebraic independence.

Cite this article

Damien Roy, Une version effective du théorème de Lindemann-Weierstrass par des méthodes d'indépendance algébrique. Enseign. Math. 59 (2013), no. 3/4, pp. 287–306

DOI 10.4171/LEM/59-3-4